# SDR DXTA2023100296980

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 6,705 hours, 4,438 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Part serial: NSN
- Condition: Defective
- Location: L/H Mlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE L AMBER CAS: AFTER THE GEAR HANDLE WAS SELECTED DOWN, THE LEFT GEAR INDICATOR SHOWED A YELLOW X, WHICH LATER TURNED TO RED ALONG WITH AN AURAL WARNING. THE BLOWDOWN HANDLE WAS PULLED AND THE CARPET IN THE BACK WAS RAISED ALONG WITH THE MANUAL LANDING GEAR HANDLE RELEASE PULLED UP. //SIGNOFF// AFTER THE ARES DOWNLOAD REVIEW BY TEXTRON AVIATION AND CONFIRMED THE L/H UP LOCK SWITCH FAULTY. REMOVED MLG UP LOCK SWITCH P/N OFF 6948101-3 S/N N/A INSTALLED NEW MLG L/H UP LOCK SWITCH P/N ON 6948101-3 S/N N/ A IAW CE-680A MM 32-32-025 • RECONFIGURED TO THE ORIGINAL NORMAL CONFIGURATION AND INSTALLED THE EMERGENCY GEAR EXTENSION PNEUMATIC BOTTLE CONTROL CABLE BACK TO THE NORMAL POSITION SAFETIED USING THE COPPER WIRE AS REQUIRED. LIFTED THE AIRPLANE ON JACKS AND ACCOMPLSIHED THE EMERGENCY LANDING GEAR EXTENSION SYSTEM FUNCTIONAL CHECK IAW CE-680A MM 32-30-00, SERVICED THE THE EMERGENCY GEAR EXTENSION PNEUMATIC BOTTLE SERVICING IAW CE-680A MM 12-10-45 ACCOMPLISHED THE EMERGENCY LANDING GEAR EXTENSION SYSTEM FUNCTIONAL CHECK. MAIN LANDING GEAR UPLOCK SYSTEM ADJUSTMENT AND TEST MULTIPLE TIMES GREEN LIGHT DOWN AND LOCK AND WHITE UP LOCKED. NO DEFECTS NOTED A TIME WOTK PERFORMED IAW CE-680A MM 32-32-00 • VERIFED AGAIN THREE GREEN LIGHTS AND DOWN JACKED THE AIRCRAFT , RESET ALL CIRCUIT BREAKERS TO THE ORIGINAL CONFIGURATION AND RESERVICED THE HYDRAULIC RESERVOIR IAW CE-680A MM 12-10-45 • AIRCRAFT OK
FOR CONTNIUED SERVICE.
